# SDR GTIA040599

- Difficulty date: June 6, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND NUMEROUS EMERGENCY LIGHTS IN CABIN INOPERATIVE.  EXIT IDENTIFIER MISSING.  INSTALLED NEW R1 DOOR EXIT SIGN.  (M)
